# SDR UPS08M53170

- Difficulty date: August 7, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,491 hours, 10,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 6 SLAT EXTERIOR SURFACE FOUND QTY 04EA DENTED AREA AT 20 TO 27 INCHES FROM B/B END AND 26 INCHES FROM T/E.  DENTED AREAS MEASURED DEPTH: 0.039 INCH AND FOUND EXCEED LIMIT AS PER SRM 57-10-00 FIG 16 VOL I REV 40.  DENTED AREA TRIMMED OFF PER EN1340-08 & HFEC INSP NO CRACK EVIDENT.  REPAIR PARTS FABRICATED AND INSTALLED AS PER EN1340-08 AND SRM 51-31-01 VOL II REV 40.
